# SDR AALA201807109025

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 21,445 hours, 8,706 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Condition: Damaged
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS, SLIDING WINDOW, WAS HARD TO OPEN AND CLOSE. MAINTENANCE REPAIRED FORWARD BEARING FOR SLIDING WINDOW AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
